# SDR VNAA202406190007

- Difficulty date: April 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 601R134002
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FITTING BORE LUG L1, L2, L5 AND L6 AT LH AILERON.   CENTER FITTING BORE LUG L1, L2, L5 AND L6 AT LH AILERON.
